# SDR SWIA2020042850412

- Difficulty date: March 16, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N8965E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7965
- Aircraft time: 26,334 hours, 26,628 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LARGE AREA OF SKIN DAMAGE AFT OF LOW PRESSURE AIR ACCESS DOOR (172BR) RH SIDE BETWEEN FS 589.00 AND FS 605.00 FROM STGR 21R TO STGR 26R   (48 MO INSP) RO 4/23/2020   ACCOMPLISHED CUTOUT AND REPAIR OF SKIN DAMAGE TO FUSELAGE SKIN BETWEEN FS 574 AND FS 621, STRINGER 24L TO STRINGER 20R IAW CRJ200 REO. WEIGHT ADDED 10.52 LBS AT FS 597.5
